李黄,刘桂芝,周家斌. 1984. 非矩形网格上的车贝雪夫展开[J]. 气象学报, 42(4):407-416, doi:10.11676/qxxb1984.048
非矩形网格上的车贝雪夫展开
ON THE EXPANSION OF CHEBYSHEV POLYNOMIALS AT NON-RECTANGULAR GRIDS
投稿时间:1983-06-01  修订日期:1983-11-30
DOI:10.11676/qxxb1984.048
中文关键词:  
英文关键词:
基金项目:
作者单位
李黄 黑龙江省气象科学研究所 
刘桂芝 黑龙江省气象科学研究所 
周家斌 中国科学院大气物理研究所 
摘要点击次数: 1566
全文下载次数: 2166
中文摘要:
      本文指出:在任意不规则的非矩形二维网格上,若采用两步展开的做法,即首先逐行展开,再按列展开就可以对在该网格上给定的函数实现二维车贝雪夫多项式展开。这一推广在实用上有很大的意义。
英文摘要:
      In this paper, it is shown that at any 2-dimensional non-rectangular irregular grids, the function may be expanded in Chebyshev Polynomials, by using the two-step expanding method, e.g. firstly expanded according to lines, then according to arrays. It is found that the results are useful in forecasting, practice.
HTML   查看全文   查看/发表评论  下载PDF阅读器
分享按钮